# SDR SWIA2018120445324

- Difficulty date: November 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,757 hours, 36,211 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599CB IS CHAFED. (C-CHECK) RO: 12/1/18.  BLENDED CHAFE DAMAGE FROM PANEL 599CB REF SRM. COMPLIED WITH ALL STEPS OF REO.
